Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 156, NWS Twin Cities, MN

July 10, 2008Dakota County, Washington County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2008, 12:46 PM CDT for Dakota County, Washington County, Minnesota. It was in force for 44 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2008, 12:46 PM CDT (17:46 UTC)
Expired
Jul 10, 2008, 1:30 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Dakota County, MN, Washington County, MN

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:46 PM CDTTSTM WND DMGNew Trier, MNGARAGE, POLE BARN AND FARM OUTBUILDINGS DESTROYED.
Jul 10, 12:48 PM CDTHAIL 0.75Burnsville, MN
Jul 10, 12:58 PM CDTHAIL 0.88Burnsville, MN
Jul 10, 1:00 PM CDTTSTM WND DMG1 Nw Burnsville, MNPART OF A METAL ROOF OF A BUILDING ON LADY BIRD LN AT DUPONT AVE. SEVERAL BRANCHES AND TREES DOWN IN THE AREA WEST OF 35W SOUTH OF THE RIVER TOWARD SAVAGE.
Jul 10, 1:02 PM CDTTSTM WND GST 643 Ne Burnsville, MN64 MPH WIND GUST MEASURED AT JOHN METCALF JUNIOR HIGH SCHOOL.
Jul 10, 1:03 PM CDTTSTM WND DMG4 Se Burnsville, MNFOUR LARGE TREES TOPPLED. TIME ESTIMATED BY RADAR.
Jul 10, 1:05 PM CDTTSTM WND DMG5 Sse Burnsville, MNMORE THAN 20 TREES DOWN IN A RESIDENTIAL AREA OF LAKEVILLE NEAR THE INTERSECTION OF HIGHVIEW AND CO RD 46. TREES UP TO 1 FT DIAMETER. PRIVACY FENCES ALSO BLOWN DOWN. TIME ESTIMATED ON RADAR.
Jul 10, 1:05 PM CDTTSTM WND DMGApple Valley, MNTIME ESTIMATED. TREE SNAPPED IN HALF AT CORNER OF 147TH AND CO RD 42 ALONG WITH SEVERAL BRANCHES. 2 TREES SNAPPED BEHIND FIRE STATION 1. ONE TREE DOWN .5 MILES W OF COUNTY RD 23.
Jul 10, 1:05 PM CDTTSTM WND DMGMendota Heights, MNMEDIUM SIZED TREE BRANCHES DOWNED. LAWN FURNITURE PICKED UP AND MOVED.
Jul 10, 1:05 PM CDTTSTM WND GST 593 Se Burnsville, MN59 MPH WIND GUST RECORDED AT APPLE VALLEY HIGH SCHOOL.
Jul 10, 1:08 PM CDTTSTM WND GST 686 Sse Eagan, MN68 MPH WIND GUST RECORDED AT ROSEMOUNT ELEMENTARY SCHOOL.
Jul 10, 1:10 PM CDTTSTM WND DMG3 Se Rosemount, MN35 FT PINE TREE UPROOTED AT HWY 52 AT COATES. TIME ESTIMATED BY RADAR. CORRECTED COUNTY TO DAKOTA FROM SIBLEY.
Jul 10, 1:11 PM CDTTSTM WND DMG2 E Vermillion, MN300 FOOT LONG FIELD IRRIGATOR BLOWN OVER AT INTERSECTION OF CO RD 47 AND CO RD 62. TIME ESTIMATED BY RADAR.
Jul 10, 1:12 PM CDTTSTM WND DMG1 Sw Vermillion, MN2-3 FOOT WIDE TREE BLOWN DOWN ON CO RD 47. TIME ESTIMATED BY RADAR.
Jul 10, 1:13 PM CDTTSTM WND DMG2 S Vermillion, MNPOWER LINES DOWN ALONG CO RD 47 AT CO RD 85. TIME ESTIMATED BY RADAR.
Jul 10, 1:15 PM CDTTSTM WND DMG3 Wsw Vermillion, MNTRACTOR TRAILER FLIPPED ONTO ITS TOP ON RIGHT SIDE OF ROAD ALONG NORTHBOUND HWY 52 BETWEEN COATES AND HAMPTON. CORNFIELDS FLATTENED IN VICINITY. TIME ESTIMATED BY RADAR.
Jul 10, 1:15 PM CDTTSTM WND DMGHampton, MNNUMEROUS LARGE TREES DOWN IN CITY OF HAMPTON. 2-3 MILES EAST OF HAMPTON ALONG HWY 50 SEVERAL LARGE TREES DOWN ON ROAD AND POWER LINES AND CAR ALSO EITHER DRIVEN OFF ROAD OR BLOWN OFF ROAD INTO FARM FIELD IN SAME AREA. TIME ESTIMATED BASED ON RADAR.
Jul 10, 1:15 PM CDTTORNADO 05 W Vermillion, MNEF0 TORNADO DETERMINED TO HAVE OCCURRED AS A RESULT OF AN NWS DAMAGE SURVEY. THE 6 MILE LONG PATH BEGAN 5 MILES WEST OF VERMILLION AND ENDED 3 MILES NORTHEAST OF HAMPTON. OCCASIONAL BROKEN TREES WERE NOTED ALONG THE PATH WITH MINOR DAMAGE TO HOUSES AND SHEDS.
Jul 10, 1:20 PM CDTTSTM WND DMGNew Trier, MNMETAL SHED BLOWN APART AND PIECES OF SHED WRAPPED AROUND TREES. GARAGE OF HOME PARTIALLY COLLAPSED. 2-3 FT TREE UPROOTED. DAMAGE AT HOGAN AVE. TIME ESTIMATED BY RADAR.
Jul 10, 1:22 PM CDTTSTM WND GST 635 Ese Lakeville, MN63 MPH WIND GUST MEASURED AT FARMINGTON MIDDLE SCHOOL WEST.
Jul 10, 1:25 PM CDTTSTM WND DMGMiesville, MNNUMEROUS TREES DOWN NEARLY BLOCKING HIGHWAY 50. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 101748
SVRMPX
MNC037-163-101830-
/O.NEW.KMPX.SV.W.0156.080710T1746Z-080710T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 PM CDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
  DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 130 PM CDT

* AT 1245 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR APPLE VALLEY...OR ABOUT 15 MILES     
  SOUTH OF ST PAUL...AND MOVING EAST AT 49 MPH. OTHER SEVERE STORMS WILL
  ALSO MOVE FROM SCOTT COUNTY INTO DAKOTA COUNTY. 

* SOME LOCATIONS INCLUDE...
  EAGAN...
  MENDOTA HEIGHTS...
  FARMINGTON...
  INVER GROVE HEIGHTS...
  SOUTH ST PAUL...
  ROSEMOUNT...
  HAMPTON...
  COTTAGE GROVE...
  VERMILLION...
  NEW TRIER...
  HASTINGS...
  MIESVILLE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN MINNESOTA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.

LAT...LON 4463 9280 4456 9281 4463 9333 4479 9334
      4481 9327 4490 9316 4487 9276 4475 9280
      4471 9273 4464 9273
TIME...MOT...LOC 1746Z 281DEG 43KT 4475 9320

$$

TRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:18 AM CDT, 9 hours 28 minutes earlier.

Area forecast discussion, Jul 10, 3:18 AM CDT, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 AM CDT THU JUL 10 2008

.DISCUSSION...

THUNDERSTORMS HAVE BEEN BREWING ALL NIGHT ACROSS EASTERN ND.
ACTIVITY HAS BEEN MIGRATING ACROSS NORTHERN MN AND WEAKENING. THE
STORMS TO OUR NW ARE ALONG A STATIONARY FRONT AND AT THE NOSE OF
A 40 TO 45 KNOT LOW LEVEL JET. ALOFT...A 90 KNOT WIND MAX IS SHOWN
BETWEEN LAKE WINNIPEG AND FAR NORTHERN MN WITH RIGHT ENTRANCE
REGION DIVERGENCE. STRONG LOW LEVEL WAA TO OUR WEST AND NORTHWEST
WILL PUSH ACROSS THE FA THIS MORNING. PWS ARE PROGGED TO DOUBLE
TODAY AND THE STABILITY OVER US NOW TURNS QUITE UNSTABLE BY 18Z.
850-300MB THICKNESS INDICATES THE ACTIVITY OVER EASTERN ND WILL
BEGIN TO TURN SE THIS MORNING. HOPE HERE IS THAT A COLD POOL DOES
NOT GET ESTABLISHED AND A BOW TAKES OFF TO THE SE ACROSS EASTERN
MN AND WEST CENTRAL WI DURING THE LATE MORNING THROUGH EARLY
AFTERNOON...BUT THIS IS A POSSIBILITY. NMMWRF COMP REF HAS A PRETTY
GOOD HANDLE ON THINGS AND DOES SHOW STORMS MOVING THROUGH MUCH OF
THE CWA TODAY. HAVE RAISED POPS INTO THE LIKELY CATEGORY...
BEGINNING OVER THE NW CWA OUT THE GATE THIS MORNING AND INTO THE
TWIN CITIES AFTER 15Z. WILL HAVE LIKELY POPS ACROSS WEST CENTRAL
WI THROUGH THE AFTERNOON. TRIMMED HIGHS A FEW DEGREES TODAY WITH
MORE CLOUDS AND PRECIP EXPECTED.

FRONTAL BOUNDARY EXPECTED TO SAG INTO SOUTHERN MN FOR A TIME THIS
EVENING BEFORE RETURNING NORTH OVERNIGHT AS A WARM FRONT. PLENTY
OF INSTABILITY PROGGED AND SEVERE STORMS POSSIBLE THIS EVENING.
WEST CENTRAL THROUGH SOUTH CENTRAL MN LOOKS INTERESTING...ESPECIALLY
IF SOME SORT OF BOUNDARY FROM THE CONVECTION TODAY IS SITTING
ACROSS THIS AREA. THEREFORE...INCREASED POPS SOME TONIGHT.

FRIDAY STILL LOOKING HOT AND HUMID WITH A LATE DAY COLD FRONT
WORKING ACROSS MN. CAP IS VERY STRONG EARLY ON AND IS FORECAST TO
BREAK IN THE 21Z TO 24Z TIME FRAME. INDICATED A SMALL AREA OF
LIKELY POPS DEVELOPING DURING THIS TIME OVER CENTRAL MN THEN
ALLOWED A LINE OF STORMS TO DEVELOP EASTWARD WITH LIKELY POPS
DURING THE EVENING ACROSS EASTERN MN AND WEST CENTRAL WI.
TORRENTIAL RAINS AND HIGH WINDS SEEN AS THE MAIN PROBLEMS LATE
FRIDAY AFTERNOON AND EVENING. 850MB THETA-E AROUND 360K WITH
MOISTURE TRANSPORT OVER THE TWIN CITIES FROM 300 TO 350 KTSG/KG.
LOW LEVEL WIND FIELD ALSO RUNNING IN THE 40 TO 45 KNOT RANGE.

THE COLD FRONT SHOULD BE EAST OF THE CWA BY MIDNIGHT FRIDAY NIGHT
WITH COOLER AND DRY WEATHER FOR SATURDAY AND SUNDAY. SOME WIND
EXPECTED ON SATURDAY WITH A RATHER STRONG SURFACE LOW PASSING
ACROSS ONTARIO.

FINE WEATHER EARLY NEXT WEEK WITH HIGH PRESSURE SQUARELY OVERHEAD
ON MONDAY. THE HIGH BEGINS TO RETREAT TUESDAY WITH INCREASING
SOUTHERLY FLOW.

&&

.AVIATION... /06Z TAF ISSUANCE/

SIMILAR THOUGHTS FOR THIS TAF PKG AS WITH THE LAST ONE. PRETTY
POTENT VORT LOOKS TO MOVE EWRD THRU CNTRL MN AND INTO WRN WI ON
THU WITH WMFNT LIFTING NWRD THRU THE SAME RGN. ALL SITES EXCEPT
RWF STAND A GOOD CHC OF SEEING SOME SHWRS...ALTHO WITH CONFIDENCE
NOT THE HIGHEST ON COVG AM WITHHOLDING TSRA MENTION AT THIS TIME.
AXN/STC SHUD MAINLY SEE ACTIVITY DURG THE MRNG HRS /10-15Z/ WHILE
MSP/RNH/EAU WILL BE IN THE LATE MRNG TO AFTN HRS /14-20Z/. WINDS
SHUD LARGELY BE SRLY...BECMG SERLY AS THE WMFNT LIFTS NWRD.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/KAT
Hazardous weather outlook, Jul 10, 10:18 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1018 AM CDT THU JUL 10 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1018 AM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THIS AFTERNOON
AND TONIGHT ACROSS THE OUTLOOK AREA. THUNDERSTORMS ARE EXPECTED TO
CONTINUE TO EVOLVE SOUTHEAST ACROSS THE MINNESOTA PORTION OF THE
OUTLOOK AREA INTO THIS AFTERNOON AND WEST CENTRAL WISCONSIN BY THE
MIDDLE OF THIS AFTERNOON. THE PRIMARY THREATS ARE LARGE HAIL AND
DAMAGING WINDS WITH SEVERE THUNDERSTORMS TODAY. ISOLATED TORNADOES
ARE ALSO POSSIBLE...MAINLY ALONG AND SOUTH OF THE U.S. HIGHWAY 212
CORRIDOR IN MINNESOTA. HEAVY RAIN IS ALSO LIKELY FROM ANY
THUNDERSTORMS TODAY.

THUNDERSTORMS ARE AGAIN POSSIBLE THIS EVENING...SOME OF WHICH MAY
BE SEVERE. BY LATE EVENING INTO OVERNIGHT...THE THUNDERSTORM
LIKELIHOOD IS EXPECTED TO DECREASE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE INTO WESTERN MINNESOTA FRIDAY AFTERNOON
AND REACH EASTERN AREAS OF THE STATE BY EVENING. THE COLD FRONT
WILL THEN MOVE ACROSS WEST CENTRAL WISCONSIN FRIDAY NIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT LATE FRIDAY
AFTERNOON AND PASS ACROSS EASTERN MINNESOTA AND WEST CENTRAL
WISCONSIN DURING THE EVENING. SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE. THERE WILL ALSO BE TORRENTIAL
DOWNPOURS WITH THE STORMS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS MUCH OF THE OUTLOOK
AREA AROUND THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED WITHIN THE WATCH AREA AND
LIKELY ACROSS THE REMAINDER OF THE MINNESOTA OUTLOOK AREA THIS
AFTERNOON. ACTIVATION MAY BE NEEDED IN WEST CENTRAL WISCONSIN THIS
AFTERNOON.

RAH/MTF

In the hours before

Local storm report, Jul 10, 12:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1235 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             WACONIA                 44.85N 93.79W
07/10/2008  M1.00 INCH       CARVER             MN   NWS EMPLOYEE

&&

AJZ
Local storm report, Jul 10, 12:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1236 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             WACONIA                 44.85N 93.79W
07/10/2008  M0.88 INCH       CARVER             MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 10, 12:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1237 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             WACONIA                 44.85N 93.79W
07/10/2008  M1.00 INCH       CARVER             MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 10, 12:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TSTM WND DMG     DELANO                  45.04N 93.79W
07/10/2008                   WRIGHT             MN   TRAINED SPOTTER

            THREE TO FOUR INCH BRANCHES SEVERED.

&&

AJZ
Local storm report, Jul 10, 12:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             SHAKOPEE                44.77N 93.48W
07/10/2008  M1.00 INCH       SCOTT              MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 10, 12:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             2 NW WACONIA            44.87N 93.82W
07/10/2008  M0.88 INCH       CARVER             MN   TRAINED SPOTTER

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:21 AM CDTSevere Thunderstorm WarningMPXStevens54 min
Jul 10, 9:25 AM CDTSevere Thunderstorm WarningMPXDouglas48 min
Jul 10, 11:55 AM CDTSevere Thunderstorm WarningMPXCarver, Meeker, Wright50 min
Jul 10, 12:04 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod56 min
Jul 10, 12:11 PM CDTAreal Flood AdvisoryMPXDakota, Hennepin2 hr
Jul 10, 12:17 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott43 min
Jul 10, 12:56 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Scott, Washington49 min
Jul 10, 1:03 PM CDTSevere Thunderstorm WarningMPXDakota, Rice57 min
Jul 10, 1:15 PM CDTTornado WarningMPXDakota30 min
Jul 10, 1:24 PM CDTSevere Thunderstorm WarningMPXGoodhue41 min
Jul 10, 1:27 PM CDTSevere Thunderstorm WarningMPXScott33 min
Jul 10, 1:35 PM CDTTornado WarningMPXGoodhue25 min
Jul 10, 2:00 PM CDTSevere Thunderstorm WarningMPXGoodhue15 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.